Differential and Integral Equations

Differentiability with respect to delay

Veli-Matti Hokkanen and Gheorghe Moroşanu

Full-text not supplied by publisher

Abstract

The differentiability with respect to the delay of the solution of the retarded differential equation (1.1) below will be shown by using elementary arguments. The investigation is extended to the infinite-dimensional case. An application to heat conduction is also given.

Article information

Source
Differential Integral Equations, Volume 11, Number 4 (1998), 589-603.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367341035

Mathematical Reviews number (MathSciNet)
MR1666277

Zentralblatt MATH identifier
1021.34050

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34K05: General theory

Citation

Hokkanen, Veli-Matti; Moroşanu, Gheorghe. Differentiability with respect to delay. Differential Integral Equations 11 (1998), no. 4, 589--603. https://projecteuclid.org/euclid.die/1367341035


Export citation